# SDR SWIA2014061338154

- Difficulty date: May 21, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 29,815 hours, 24,765 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 718-736
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE TO AFT FUSELAGE BS 718 AND 736, S20-21R,  C-CHECK, REPAIRED SKIN IAW REO.
